Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Cusp forms associated to rank $ 2$ parabolic subgroups of Kleinian groups


Author: Irwin Kra
Journal: Proc. Amer. Math. Soc. 111 (1991), 803-814
MSC: Primary 30F40; Secondary 11F12, 20H10, 32N10
MathSciNet review: 1056679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To each rank 2 parabolic subgroup of a Kleinian group $ \Gamma $, we associate a cusp form and a linear functional on the Eichler cohomology space $ P{H^1}(\Gamma ,{\Pi _{2q - 2}})$. We explore the relation between these two objects and as a consequence we evaluate certain Poincaré series for rank 2 parabolic groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F40, 11F12, 20H10, 32N10

Retrieve articles in all journals with MSC: 30F40, 11F12, 20H10, 32N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1056679-1
PII: S 0002-9939(1991)1056679-1
Article copyright: © Copyright 1991 American Mathematical Society